# SDR 99ZZZX3916

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station TIMR032A
- Aircraft: N84495
- Make and model: Piper PA-28-161
- Aircraft serial: 288216033
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 7933761
- Condition: Broken
- Location: Cockpit
- Part time: 9,325 hours
- Component: 9680609
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND BROKEN TUBING ON BOTTOM OF SEAT.
